# SDR AALA20170819008

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 25,438 hours, 9,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE BULKHEAD AT BS 663, BETWEEN RBL 40 AND RBL 45.64.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3, AND EA 272557.
